On topological watersheds - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Imaging and Vision Year : 2005

On topological watersheds

Fichier principal
Vignette du fichier
hal.pdf (281.25 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00622398 , version 1 (12-09-2011)

Identifiers

  • HAL Id : hal-00622398 , version 1

Cite

Gilles Bertrand. On topological watersheds. Journal of Mathematical Imaging and Vision, 2005, 22 (2-3), pp.217-230. ⟨hal-00622398⟩
107 View
618 Download

Share

Gmail Facebook X LinkedIn More